# SDR R61A2015082600605

- Difficulty date: August 26, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 13,150 hours, 8,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 17005662001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND FR19, LT SIDE, Y-1206, SILL CORRODED AROUND CLIP NUT.  MAINTENCE R & R LT SILL, PN 170-05662-001 IAW SRM 51-41-00, 51-21-01.
